# SDR R61A2022051100283

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 34,363 hours, 26,171 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE FOUND IN REAR FUSELAGE BETWEEN FR 94-95 & STGR 29L- 29R. REPAIRED IAW SRM 53-30-01 MAJOR REPAIR RTS 5/11/2022
